# SDR DALA2023070305354

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 60,941 hours, 31,608 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 LAVATORY DOOR HARD TO OPEN OR CLOSE - DOOR STILL OPERATES. CORRECTIVE ACTION: ADJUSTED AFT 203 LAV DOOR TORSION SPRING PER A319 CMM 25-40-09. (2844239)
